Distribution properties of sequences generated by $Q$-additive functions with respect to Cantor representation of integers

Volume 138 / 2009

Roswitha Hofer, Friedrich Pillichshammer, Gottlieb Pirsic Acta Arithmetica 138 (2009), 179-200 MSC: 11K06, 11J71. DOI: 10.4064/aa138-2-6

Authors

  • Roswitha HoferInstitut für Finanzmathematik
    Universität Linz
    Altenbergerstraße 69
    A-4040 Linz, Austria
    e-mail
  • Friedrich PillichshammerInstitut für Finanzmathematik
    Universität Linz
    Altenbergerstraße 69
    A-4040 Linz, Austria
    e-mail
  • Gottlieb PirsicInstitut für Finanzmathematik
    Universität Linz
    Altenbergerstraße 69
    A-4040 Linz, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image